Advertisement

Elliptic Problems with a Shift in Complete Scales of Sobolev-Type Spaces

  • Zinovi G. Sheftel
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 117)

Abstract

General boundary value problems with a shift for elliptic equations were first studied in [1]; such problems arise for instance by studying certain steady-state oscillations. They are natural generalization of the well-known Carleman boundary value problems for analytic functions. In this contribution we prove the isomorphism theorem for such problems (i.e. the solvability theorem in complete scales of Sobolev-type spaces). In the author’s previous paper [2] such theorem was obtained under additional assumption of normality of the boundary conditions. We consider also some applications of the isomorphism theorem, in particular, the local increasing of smoothness of generalized solutions and the existence and smoothness properties of the Green’s function of elliptic problem with a shift.

1991 AMS Classification

Primary 35R10 Secondary 35J40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.B. Antonevich, On normal solvability of general boundary value problems with a shift for equations of elliptic type (Russian). Proc. of second conference of mathematicians of Belorussia. Minsk, 1969, pp. 253–255.Google Scholar
  2. [2]
    Z.G. Sheftel, Green’s formula for general elliptic boundary value problems with a shift and its applications (Russian). Doclady Nation. Akad. Nauk Ukrainy, 1995, no. 12, pp. 22–25.MathSciNetGoogle Scholar
  3. [3]
    Z.G. Sheftel, On approximation of functions by solutions of elliptic problems with a shift (Russian). Doklady Nation. Akad. Nauk Ukrainy, 1996, no. 6, pp. 13–16.MathSciNetGoogle Scholar
  4. [4]
    Ya.A. Roitberg, Elliptic problems with non-homogeneous boundary conditions and local increasing of smoothness of generelized solutions up to the boundary (Russian). Doclady AN SSSR, vol. 157 (1964), no. 4, pp. 798–901.MathSciNetGoogle Scholar
  5. [5]
    Ya.A. Roitberg, On the boundary values of generalized solutions of elliptic equations (Russian). Matem. Sbomik, vol. 36 (1971), no. 2, pp. 246–267.Google Scholar
  6. [6]
    Yu.M. Berezansky, Expansion in eigenfunations of selfadjoint operators (Russian). Naukova Dumka, Kiev, 1965, p. 800. English trans.: AMS Transl., vol. 17 (1968), Providence.Google Scholar
  7. [7]
    Ya.A. Roitberg, Elliptic boundary value problems in the spaces of distributions. Kluwer Akademic Publishers, Dordrecht, 1996.zbMATHCrossRefGoogle Scholar
  8. [8]
    Yu.M. Berezansky and Ya.A. Roitberg, Theorem on homeomorphisms and Green’s function for general elliptic boundary value problems (Russian). Ukr. Matem. Zhurnal, vol. 19 (1967), no. 5, pp. 3–32.Google Scholar

Copyright information

© Springer Basel AG 2000

Authors and Affiliations

  • Zinovi G. Sheftel
    • 1
  1. 1.Pedagogical UniversityChernigovUkraine

Personalised recommendations